Priceline

Priceline Ibuprofen 200mg 24 Tablets

$5.00 AUD

Skip to product information

Regular price $5.00 AUD
Sale price $5.00 AUD Regular price $0.00 AUD
Tax included. Shipping calculated at checkout.
New
Priceline Ibuprofen tablets provide fast, effective, temporary relief of pain.

Description

Priceline

Priceline

For temporary relief of pain and/or inflammation associated with headache, migraine headache, tension headache, neuralgia, muscular pain, backache, fibrositis, mild arthritis, mild osteoarthritis, mild rheumatic pain, tennis elbow, dental pain, period pain, sinus pain, sore throat and cold & flu. Reduces fever.

Adults and children over 12 years: 1 to 2 tablets every 4 to 6 hours as required. Maximum 6 tablets in 24 hours. Take with water.

Children 7 to 12 years: 1 tablet every 6 to 8 hours as required. Maximum 4 tablets in 24 hours. Take with water.

Each capsule-shaped film-coated tablet contains: Ibuprofen 200mg.

Do not use:

If you have a stomach ulcer, impaired kidney function or heart failure.
If you are allergic to ibuprofen or other anti-inflammatory medicines.
At all during the last 3 months of pregnancy.


Unless a doctor has told you to, do not use:


For more than a few days at a time. Do not exceed the recommended dose. Excess use can be harmful and increase the risk of heart attack, stroke or liver damage.
If you have asthma.
If you are aged 65 years or over.
If trying to become pregnant or during the first 6 months of pregnancy.
In children 6 years of age or less.


Unless advised to by a doctor or pharmacist, do not use:


With products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly.
In children suffering from dehydration through diarrhoea and/or vomiting.


Contains lactose, phenylalanine and sulfites. Phenylketonurics are warned that this product contains phenylalanine. Store below 30°C. Do not use if foil is broken. If you get an allergic reaction, stop taking and see your doctor immediately.

Dimensions

Product estimated dimensions:

Length 10 cm, Width 7 cm, Height 2 cm

Priceline Ibuprofen 200mg 24 Tablets

$5.00 AUD